Axioms for higher torsion invariants of smooth bundles

Journal of Topology 1 (2008) 159–186 c 2007 London Mathematical Society  doi:10.1112/jtopol/jtm011 Axioms for higher ...
Author:  Igusa K.

6 downloads 172 Views 353KB Size Report

This content was uploaded by our users and we assume good faith they have the permission to share this book. If you own the copyright to this book and it is wrongfully on our website, we offer a simple DMCA procedure to remove your content from our site. Start by pressing the button below!

Report copyright / DMCA form

Recommend Documents

GAUGE THEORY FOR FIBER BUNDLES Peter W. Michor Mailing address: Peter W. Michor, Institut fur Mathematik der Universit...

Axioms for Lattices and Boolean Algebras 7007.tp.indd 1 6/24/08 10:25:24 AM This page intentionally left blank A...

Leadership for Smooth Patient Flow Improved Outcomes Improved Service Improved Bottom Line American College of Health...